I have an extreme pereferal neuropathy that Ive been taking opiates for 10 years. I stopped them and the pain is very extreme. I am now taking high dose of neurontin. I want off the drugs. Isnt there a surgry to stop th pain, If so how do I Get it.
How long have you been off your opiates? The pain can be from withdrawal. I had the same thing happen the pain was horrible. I didn't realize it was withdrawal until I got through it. My mind and body were fighting for the euphoria I had been feeding it for years. As for the surgery why exactly do you have neuropathy? I blew out 3 disc to get mine. Do you have spinal problems? Have you tried the shots yet? They will get you off of pills at least. I was also on Neurontin at one time be very careful with it. It made me suicidal. :( I will be watching for your post but if there is anything you want kept private feel free to send me a message. Best wishes, Sissie
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.